# SDR CA040211004

- Difficulty date: February 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,340 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 369F55101
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE MAIN ROTOR DRIVESHAFT WAS REMOVED AND INSPECTED.  THE DRIVE SPLINES SHOWED EVIDENCE OF CORROSION UNDER THE COATING ON THE SPLINES.  ALL SPLINES SHOWED BLACK FLAKES OF THE COATING COMING OFF AND YOU COULD SEE CORROSION UNDER THE COATING.
